# SDR FDKA2010031000039

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 12,577 hours, 12,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED PAX DOOR OVERHEAD EMERGENCY LIGHT, OPS CHECK GOOD.
